PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 3 | 844-856
Tytuł artykułu

Skew Killing spinors

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the existence of a skew Killing spinor on 2- and 3-dimensional Riemannian spin manifolds. We establish the integrability conditions and prove that these spinor fields correspond to twistor spinors in the two dimensional case while, up to a conformal change of the metric, they correspond to parallel spinors in the three dimensional case.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
3
Strony
844-856
Opis fizyczny
Daty
wydano
2012-06-01
online
2012-03-24
Twórcy
autor
Bibliografia
  • [1] Bär Chr., Real Killing Spinors and Holonomy, Comm. Math. Phys., 1993, 154(3), 509–521 http://dx.doi.org/10.1007/BF02102106
  • [2] Bär Chr., Gauduchon P., Moroianu A., Generalized cylinders in semi-Riemannian and spin geometry, Math. Z., 2005, 249(3), 545–580 http://dx.doi.org/10.1007/s00209-004-0718-0
  • [3] Baum H., Complete Riemannian manifolds with imaginary Killing spinors, Ann. Global Anal. Geom., 1989, 7(3), 205–226 http://dx.doi.org/10.1007/BF00128299
  • [4] Baum H., Friedrich Th., Grunewald R., Kath I., Twistor and Killing Spinors on Riemannian Manifolds, Teubner-Texte Math., 124, Teubner, Stuttgart-Leipzig, 1991
  • [5] Bourguignon J.-P., Hijazi O., Milhorat J.-L., Moroianu A., A spinorial approach to Riemannian and conformal geometry (in preparation)
  • [6] Friedrich Th., On the spinor representation of surfaces in Euclidean 3-space, J. Geom. Phys., 1998, 28(1–2), 143–157 http://dx.doi.org/10.1016/S0393-0440(98)00018-7
  • [7] Ginoux N., The Dirac Spectrum, Lecture Notes in Math., 1976, Springer, Berlin, 2009
  • [8] Hijazi O., Lower bounds for the eigenvalues of the Dirac operator, J. Geom. Phys., 1995, 16(1), 27–38 http://dx.doi.org/10.1016/0393-0440(94)00019-Z
  • [9] Kusner R., Schmitt N., The spinor representation of surfaces in space, preprint available at http://arxiv.org/abs/dgga/9610005
  • [10] Lawn M.-A., Roth J., Spinorial characterizations of surfaces into 3-dimensional pseudo-Riemannian space forms, Math. Phys. Anal. Geom., 2011, 14(3), 185–195 http://dx.doi.org/10.1007/s11040-011-9093-3
  • [11] Morel B., Surfaces in \(\mathbb{S}^3 \) and \(\mathbb{H}^3 \) via spinors, In: Semin. Theor. Spectr. Geom., 23, Univ. Grenoble I, Institut Fourier, Saint-Martin-d’Hères, 2005, 131–144
  • [12] O’Neill B., Semi-Riemannian Geometry, Pure Appl. Math., 103, Academic Press, New York-London, 1983
  • [13] Wang McK.Y., Parallel spinors and parallel forms, Ann. Global Anal. Geom., 1989, 7(1), 59–68 http://dx.doi.org/10.1007/BF00137402
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0029-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.